RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3285,
    author = {S.Geiss P.F.X. Müller and V. Pillwein},
    title = {{A remark on extrapolation of rearrangement operators on dyadic $H^s, 0 < s < 1$}},
    language = {english},
    journal = {Studia Math.},
    volume = {171},
    number = {2},
    pages = {197--205},
    isbn_issn = {?},
    year = {2005},
    refereed = {yes},
    length = {9}
    }